# SDR CA020607011

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 402B
- Aircraft time: 16,828 hours
- Engine: Cont TSIO520E
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 5842000213
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN NDT INSPECTION ON THE NOSE GEAR TRUNNION LUGS. IT WAS DISCOVERED THAT ONE OF TWO LUGS HAD A CRACK OF APPROXIMATELY 1 1/2 INCHES AROUND THE CIRCUMFERENCE. THIS WAS BEYOND ANY SERVICEABLE LIMIT, CAUSING THE UPPER TRUNNION ASSEMBLY TO BE REPLACED.
